# SDR USAA2013062400042

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 61,344 hours, 22,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CREASE BEAM BETWEEN BS1254.5 TO BS1282, RBL54.9.  REPAIRED CREASE BEAM BETWEEN BS1254.5 TO BS1282, RBL54.9 IAW EA 104901 & 104902.
